# SDR CA120619007

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 560
- Engine: Pwa PW535A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, VIBRATIONS WERE FEL, ACCOMPANIED WITH THE ODOR OF OIL IN THE CABIN.  ENG PARAMETERS WERE DECREASING WITH NO RESPONSE TO THROTTLE LEVER MOVEMENT.  THE ENGINE WAS SHUTDOWN & AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND NO VISUAL DAMAGE, OIL LEAK OR ABNORMAL OIL LEVEL.  TROUBLESHOOTING IS ONGOING.
